# SDR AALA201901229025

- Difficulty date: January 19, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A321-231
- Aircraft serial: 5244
- Aircraft time: 21,475 hours, 8,599 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Condition: Worn
- Location: Elevators
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

MODERATE TO SEVERE TAIL VIBRATION DURING DECENT.  DESCENDING OUT OF 27K FT 300-320 KTS SPEED BRAKES AT 1/2. SLOWING TO 290 VIBRATIONSTOPPED. ELEVATOR FLUTTER.  THE AIRCAFT WAS GROUNDED.  REMOVED THE LT & RT ELEVATORS HINGE BEARINGS,
